# SDR FDEA201704271277

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 28,151 hours, 15,298 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327060401300
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 242UJ HAS DISBONDED CORNER. REPAIRED DAMAGE ON MAIN CABIN FLOOR PANEL 242UJ IAW SRM 53-10-20 PARA 8B FIG 203. THIS IS A MAJOR REPAIR.
